# SDR SB05034

- Difficulty date: March 2, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT17
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYR  - MAINTENANCE REPORTED THAT WHEN THE BATTERY IS SELECTED OFF, THE EMERGENCY EXIT LIGHTS ILLUMINATE AND WILL NOT TURN OFF.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT SWITCH.  OPERATIONAL CHECK GOOD.
